|trush please answer
Jan 13, 2002
I was just tested for hiv a month ago it came back negitive. I have been treated for trush for about 2 months now wit nystatin and diflucan. and it just won't go away. any thoughts or suggestions?
Response from Dr. Reznik
My question would be whether or not you do have candidiasis (thrush) as Diflucan is a very effective therapy and should have managed this occurrence. I would first check and make sure you were on the proper dosage of Diflucan which would be 200 mg by mouth on the first day and 100 mg a day by mouth for the rest of the two week treatment period.
My suggestion would be to visit a dentist who is experienced in oral medicine or oral pathology for an accurate diagnosis.
Oral Warts and Thrush
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Headache After Anal Sex With Condom Does It Mean I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Runny Nose After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.